# SDR DALA2021111507012

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 65,586 hours, 24,361 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2015610) LT MLG FWD TRUNNION LOWER O/B BUSHING BORE CORRODED. REPAIRED PER B737-800 SRM 57-20-90.
